Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 138, NWS Atlanta, GA

December 23, 2015Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 23, 2015, 6:45 AM EST for Wilkinson County, Georgia. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Dec 23, 2015, 6:45 AM EST (11:45 UTC)
Expired
Dec 24, 2015, 6:45 AM EST
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 26 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Comissioner Creek at US 441 at McIntyre (MITG1). The gauge peaked at 12.96 ft at Dec 24, 2015, 2:00 PM EST.

actionminormoderate10152012/2312/2412/25
Action stage
11 ft
Minor stage
13 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223190, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

127 
WGUS42 KFFC 231145
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 AM EST WED DEC 23 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Commissioner Creek near McIntyre affecting Wilkinson County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC319-240145-
/O.NEW.KFFC.FL.W.0138.151223T1145Z-000000T0000Z/
/MITG1.1.ER.151223T1140Z.151223T1140Z.000000T0000Z.UU/
645 AM EST WED DEC 23 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Commissioner Creek near McIntyre.
* From this morning until further notice.
* At 530 AM Wednesday the stage was 11.3 feet...and rising.
* Flood stage is 13.0 feet.
* The Creek is expected to rise above flood stage this morning.
* At 13.0 feet...Flood stage is reached. Minor flooding occurs of the
  natural flood plain and woodlands along the creek upstream and 
  downstream from the gage on U.S. Highway 441 or Georgia Highway 29.


&&

LAT...LON 3286 8331 3292 8327 3284 8298 3279 8296


$$
1 follow-up statement
695 
WGUS82 KFFC 231501
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 AM EST WED DEC 23 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Commissioner Creek near McIntyre affecting Wilkinson County

 
...The Flood Warning continues for the following rivers in Georgia...
 
  Flint River near Carsonville Hwy. 19 affecting Crawford...
  Talbot...Taylor and Upson Counties 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

  Oconee River near Dublin affecting Johnson...Laurens...Washington 
  and Wilkinson Counties 

  Falling Creek near East Juliette  affecting Jones County 

  Echeconnee Creek near Byron affecting Bibb...Crawford...Houston 
  and Peach Counties 

  Little River near Eatonton affecting Putnam County 

  Oconee River near Avant Mine Oconee affecting Washington and 
  Wilkinson Counties 

  Little River near Washington affecting Taliaferro and Wilkes 
  Counties 


GAC059-133-219-240501-
/O.EXT.KFFC.FL.W.0129.000000T0000Z-151227T1100Z/
/PNFG1.1.ER.151222T2115Z.151226T0000Z.151227T0500Z.NO/
1001 AM EST WED DEC 23 2015

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  The Oconee River near Penfield.
* From tomorrow afternoon until Sunday morning.
* At 9 AM Wednesday the stage was 10.4 feet and falling. 
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by tomorrow afternoon and 
  continue to rise to near 16 feet by Friday evening.The river will
  fall below flood stage by early Sunday morning.
* At 17 feet...Minor flooding continues to expand into fields...
  woodlands and pastures near the river. The water level is very 
  close to Ward Road on the right bank. Flood waters will be 
  approaching irrigation systems and they may need to be moved to 
  higher ground.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC303-319-240501-
/O.CON.KFFC.FL.W.0136.000000T0000Z-000000T0000Z/
/OCOG1.3.ER.151223T0400Z.151223T1315Z.000000T0000Z.NR/
1001 AM EST WED DEC 23 2015

The Flood Warning continues for
  The Oconee River near Avant Mine Oconee.
* Until further notice.
* At 9 AM Wednesday the stage was 19.7 feet and nearly steady.
* Record flooding is occurring and forecast to continue.
* Flood stage is 18 feet.
* At 20 feet...Moderate flooding begins. Significant flooding 
  occurs in the woodlands and wetlands along the river upstream and 
  downstream from a gage located by a dirt boat ramp on the west side
  of Avant Mine off Adams Road in Washington County. The water will 
  be around two feet deep around an elevated USGS gage house. The 
  dirt road by the boat ramp will begin to flood.
  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC319-231531-
/O.CAN.KFFC.FL.W.0138.000000T0000Z-151223T1501Z/
/MITG1.1.ER.151223T1140Z.151223T1140Z.000000T0000Z.UU/
1001 AM EST WED DEC 23 2015

The Flood Warning is cancelled for
  The Commissioner Creek near McIntyre.
* This takes affect immediately.
* Until Wednesday December 31.
* At 9 AM Wednesday the stage was 12.1 feet and rising.
* Flood stage is 13 feet.
* The creek will crest around 12.5 feet later today then begin to fall.
* At 11 feet...Bankfull conditions occur along the creek upstream 
  and downstream from the stream gage on U.S. Highway 441 or Georgia 
  Highway 29.
  

&&

LAT...LON 3286 8331 3292 8327 3284 8298 3279 8296


$$

GAC167-303-319-240501-
/O.EXT.KFFC.FL.W.0130.151223T2217Z-000000T0000Z/
/OCNG1.2.ER.151223T2217Z.151225T0600Z.000000T0000Z.NO/
1001 AM EST WED DEC 23 2015

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Oconee River near Oconee.
* From late this afternoon until further notice.
* At 9 AM Wednesday the stage was 15.3 feet and rising.
* Nonflood flooding is occurring and Moderate flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by late this afternoon and 
  continue to rise to near 23.6 feet by early Friday morning.
* At 23 feet...Moderate flooding continues. Portions of the Old 
  Balls Ferry Road leading to the boat ramp becomes flooded with a 
  foot of water or more.  The entire dirt parking lot near the boat 
  ramp is under three to five feet of water. Extensive flooding of 
  the woodlands near the river continues.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC167-175-303-319-240501-
/O.EXT.KFFC.FL.W.0135.151225T1950Z-000000T0000Z/
/DBNG1.1.ER.151225T1950Z.151227T0000Z.000000T0000Z.NO/
1001 AM EST WED DEC 23 2015

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Oconee River near Dublin.
* From Friday early afternoon until further notice.
* At 9 AM Wednesday the stage was 13.5 feet and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 21 feet.
* Forecast to rise above flood stage by Friday early afternoon and 
  continue to rise to near 24.3 feet by early Sunday morning.
* At 24 feet...Minor flooding spreads further into the woodlands 
  and agricutural areas near the river upstream and downstream from 
  the gage on U.S. Highway 80. The flood waters will be around one 
  foot deep on Rex Miller Road...downstream left bank of the Highway 
  80 bridge and Old River Lane...upstream and left bank from the 
  bridge. The water level will approach the foundations of a few 
  homes on these roads.
  

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$

GAC265-317-240501-
/O.CON.KFFC.FL.W.0134.000000T0000Z-000000T0000Z/
/WTNG1.2.ER.151222T1749Z.151223T0645Z.000000T0000Z.NO/
1001 AM EST WED DEC 23 2015

The Flood Warning continues for
  The Little River near Washington.
* Until further notice.
* At 9 AM Wednesday the stage was 25.2 feet and nearly steady.
* Moderate flooding is occurring and flooding is forecast to continue.
* Flood stage is 19 feet.


&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272             

$$

GAC079-263-269-293-240501-
/O.EXT.KFFC.FL.W.0133.151224T0336Z-151226T1950Z/
/CLUG1.1.ER.151224T0336Z.151225T1200Z.151226T1350Z.NO/
1001 AM EST WED DEC 23 2015

...Flood Warning extended until Saturday afternoon...The Flood 
Warning continues for
  The Flint River near Carsonville Hwy. 19.
* From tonight until Saturday afternoon.
* At 9 AM Wednesday the stage was 14.2 feet and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by tonight and continue to rise 
  to near 21.4 feet by Friday morning.The river will fall below flood
  stage by Saturday morning.
  

&&

LAT...LON 3283 8449 3287 8444 3275 8421 3257 8398
      3253 8405 3270 8425             

$$

GAC169-240501-
/O.CON.KFFC.FL.W.0124.000000T0000Z-151224T1213Z/
/FALG1.1.ER.151222T1031Z.151222T1945Z.151224T0613Z.NO/
1001 AM EST WED DEC 23 2015

The Flood Warning continues for
  The Falling Creek near East Juliette .
* From late this afternoon until Thursday morning.
* At 9 AM Wednesday the stage was 7.4 feet and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 13 feet.
* The creek is expected to rise above flood late this afternoon or
  early this evening.
* At 13 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and natural flood plain along the creek in the Piedmont 
  National Wildlife Refuge upstream and downstream from the gage on 
  Round Oak-Juliette Road. 
  

&&

LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
      3302 8372 3310 8376             

$$

GAC021-153-169-207-289-240500-
/O.EXT.KFFC.FL.W.0127.000000T0000Z-151227T2100Z/
/MACG1.1.ER.151222T1233Z.151223T1400Z.151227T1500Z.NO/
1001 AM EST WED DEC 23 2015

...Flood Warning extended until Sunday afternoon...The Flood Warning 
continues for
  The Ocmulgee River near Macon.
* Until Sunday afternoon.
* At 9 AM Wednesday the stage was 22.5 feet and nearly steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18 feet.
* The river will fall below flood stage sometime late Sunday morning.
* At 23 feet...Minor flooding continues to expand. Large portions 
  of the Macon GreenWay Ocmulgee Heritage Trail floods north of the 
  Martin Luther King Boulevard bridge. The flood waters will be up to
  3 feet deep on portions of the trail. Large portions of 
  agricultural lands east of Macon and well downstream will be under 
  1 to 5 feet of water.
 

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC021-079-153-225-240500-
/O.CON.KFFC.FL.W.0137.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.151223T0920Z.151223T1415Z.000000T0000Z.UU/
1001 AM EST WED DEC 23 2015

The Flood Warning continues for
  The Echeconnee Creek near Byron.
* Until further notice.
* At 9 AM Wednesday the stage was 15.9 feet and rising.
* Minor flooding is occurring and flooding is forecast to continue.
* Flood stage is 15 feet.
* At 15 feet...Flood stage is reached. Minor flooding of woodlands 
  occurs upstream and downstream from the gage on Houston Road. 
  Portions of creek access roads and low lying areas will begin to 
  flood.


&&

LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
      3263 8355 3269 8379             

$$

GAC023-235-240500-
/O.EXT.KFFC.FL.W.0131.151226T0705Z-000000T0000Z/
/HAWG1.1.ER.151226T0705Z.151228T1200Z.000000T0000Z.NO/
1001 AM EST WED DEC 23 2015

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Ocmulgee River near Hawkinsville.
* From early Saturday morning until further notice.
* At 9 AM Wednesday the stage was 12.5 feet and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* The river is expected to rise above flood late Friday evening. 
* At 25 feet...Minor flooding occurs...with some roads closed with 
  access to residences. RiverView Road closes to residents.
  

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-240500-
/O.EXT.KFFC.FL.W.0132.151227T2000Z-000000T0000Z/
/ABBG1.1.ER.151227T2000Z.151228T1200Z.000000T0000Z.NO/
1001 AM EST WED DEC 23 2015

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Ocmulgee River near Abbeville.
* From Sunday afternoon until further notice.
* At 9 AM Wednesday the stage was 8.5 feet and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by Sunday afternoon and continue
  to rise to near 12.9 feet by Monday morning. additional rises are 
  possible thereafter.
* At 13 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.


&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC237-240500-
/O.CON.KFFC.FL.W.0126.000000T0000Z-151224T1525Z/
/EANG1.1.ER.151222T1111Z.151222T1300Z.151224T0925Z.NO/
1001 AM EST WED DEC 23 2015

The Flood Warning continues for
  The Little River near Eatonton.
* From after midnight tomorrow until Thursday morning.
* At 9 AM Wednesday the stage was 13.2 feet and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 20 feet.
* The river is expected to rise above flood stage early tonight. 
* At 20 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and fields along the river of the Oconee National Forest 
  upstream and downstream from the gage on Georgia Highway 16 or 
  Monticello Road.

&&

LAT...LON 3340 8356 3343 8350 3333 8340 3325 8337
      3323 8344 3331 8347             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 23, 6:42 AM EST, 3 minutes earlier.

Area forecast discussion, Dec 23, 6:42 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 AM EST WED DEC 23 2015

...UPDATED DUE TO AVIATION DISCUSSION...

.PREV DISCUSSION... /ISSUED 417 AM EST WED DEC 23 2015/

SHORT TERM /TODAY THROUGH THURSDAY/...

CURRENT RADAR LOOP SHOWS SECOND WAVE OF PRECIPITATION MOVING INTO
AND ACROSS THE REGION THIS MORNING. CURRENTLY WE ARE DEALING WITH
SOME RIVER FLOODING ACROSS CENTRAL GEORGIA DUE TO THE HEAVY RAIN
WE RECEIVED YESTERDAY. LOCATIONS ACROSS NORTH AND CENTRAL GEORGIA
HAVE SEEN 1 TO 4 INCHES OVER THE PAST 24 HOURS. WITH ANOTHER 1 TO
3 INCHES AND SOME ISOLATED 4 INCHES EXPECTED ACROSS THE STATE
TODAY AND THURSDAY MORE RIVERS WILL GO INTO FLOOD OVER THE NEXT
FEW DAYS. THERE WILL ALSO BE A BIT MORE INSTABILITY WITH THIS
SECOND WAVE TODAY SO CONTINUING WITH THE CURRENT THINKING OF
SCATTERED THUNDERSTORMS AND POSSIBLY ISOLATED SEVERE STORMS THIS
AFTERNOON AND TONIGHT. GOOD SOUTHERLY FLOW ALSO CONTINUES THROUGH
THE SHORT TERM WHICH WILL KEEP TEMPS WILL WELL ABOVE SEASONAL
NORMS WITH LOWS IN THE 50S AND 60S AND HIGHS IN THE 60S AND 70S.

01

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...

MODELS CONTINUE TO SHOW A WET LONG TERM PERIOD WITH ABOVE NORMAL
TEMPERATURES. FRONTAL BOUNDARY STALLS TO OUR NORTHWEST AS STRONG
SOUTHWEST FLOW ALOFT CONTINUES. BOUNDARY GRADUALLY WORKS BACK
NORTH INTO THE OHIO VALLEY BY THE WEEKEND. THIS STILL LEAVES THE
FORECAST AREA IN A WARM AND FAIRLY UNSTABLE AIR MASS. STRONG
SOUTHERN STREAM CLOSED LOW BEGINS PULLING NORTHEAST BY THE FIRST
OF THE WEEK. GFS AND ECMWF HAVE SOME DIFFERENCES ON LOCATION OF
UPPER LOW AND SURFACE FRONT WITH GFS THE FASTEST WITH FROPA INTO
NORTH GA ON TUESDAY. TO COMPROMISE...LOW POPS WILL BE CONTINUED ON
TUESDAY. HAVE INCLUDED A MENTION OF THUNDER EACH DAY.

41

CLIMATE...

RECORDS FOR 12-23

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      73 1933     25 1989     61 1970     13 1989
                1931
   KATL      73 1990     22 1989     62 1879      8 1989
   KMCN      82 1970     28 1989     62 1990     15 1989
   KCSG      77 1990     26 1989     63 1970     14 1989
                1970

RECORDS FOR 12-24

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      77 1964     31 1945     60 1964      7 1983
   KATL      72 1984     28 1963     60 1879      3 1983
                1964
   KMCN      77 1964     35 1993     62 1964     10 1989
                                                    1983
   KCSG      79 1984     35 1989     60 1988      9 1989
                                        1964
                                        1955

RECORDS FOR 12-25

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      77 1982     22 1983     61 1982      3 1983
                1955
   KATL      72 1987     17 1983     59 1982      0 1983
                1889
   KMCN      78 1982     25 1983     61 1982      7 1983
                                        1932
   KCSG      76 1982     24 1983     60 1982      8 1983
                                        1964

RECORDS FOR 12-26

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      74 1964     30 1980     61 1987      9 1983
                1928
   KATL      72 1987     26 1935     61 1987      5 1983
   KMCN      77 1987     33 1902     61 1987      9 1983
                1982                    1964
   KCSG      80 1987     33 1983     64 1987     10 1983

RECORDS FOR 12-27

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      73 1971     33 1917     56 1982     11 1935
   KATL      71 1982     27 1892     58 1982     12 1925
                1889
   KMCN      78 1987     35 1902     61 1987     17 1902
   KCSG      75 2008     43 1948     61 1987     23 1985
                1982

RECORDS FOR 12-28

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      78 1928     32 1950     59 1982      8 1925
   KATL      74 1984     15 1894     58 1954      5 1925
                1971
   KMCN      76 2008     31 1925     65 1942     11 1925
                2007
   KCSG      80 1984     36 1950     59 2008     23 2010
                                        1954        1977

&&

.AVIATION...
12Z UPDATE...
THE SECOND WAVE OF PRECIPITATION IS MOVING ACROSS THE REGION WITH
LOW CLOUDS AND LOWERED VSBYS. EXPECTING SHOWERS OFF AND ON THROUGH
THE ENTIRE TAF PERIOD WITH CEILINGS STAYING IN THE IFR RANGE.
VSBYS HAVE BEEN ALL OVER THE PLACE THIS MORNING BUT THEY APPEAR TO
BE IMPROVING. SHOULD SEE MAINLY MVFR TO VFR VSBYS TODAY WITH IFR
TO MVFR VSBYS TONIGHT. WINDS ARE OUT OF THE SE BUT THEY WILL TURN
TO THE SW THROUGH THU MORNING. WIND SPEEDS WILL STAY 10KT OR
LESS.

//ATL CONFIDENCE...12Z UPDATE...
CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  65  73  64 / 100  80  50  40
ATLANTA         71  66  73  65 / 100  80  60  40
BLAIRSVILLE     67  62  70  60 / 100  90  70  60
CARTERSVILLE    71  65  73  63 /  80  80  70  50
COLUMBUS        73  67  76  66 / 100  70  60  40
GAINESVILLE     67  64  70  63 / 100  80  70  50
MACON           73  67  77  64 /  90  60  30  30
ROME            71  63  74  62 /  80  80  70  60
PEACHTREE CITY  71  65  73  63 / 100  70  60  40
VIDALIA         78  68  81  65 /  60  50  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

DENSE FOG ADVISORY UNTIL 10 AM EST THIS MORNING FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...
BUTTS...CHEROKEE...CLARKE...CLAYTON...COBB...CRAWFORD...CRISP...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FORSYTH...GILMER...GLASCOCK...GREENE...GWINNETT...
HALL...HANCOCK...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MONROE...MONTGOMERY...MORGAN...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PEACH...PICKENS...PIKE...
PULASKI...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TWIGGS...UNION...UPSON...WALTON...WARREN...WASHINGTON...
WHEELER...WHITE...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...01
LONG TERM....41
AVIATION...01
Hazardous weather outlook, Dec 23, 4:51 AM EST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 AM EST WED DEC 23 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
451 AM EST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...DENSE FOG ADVISORY IN EFFECT THROUGH WEDNESDAY MORNING...

A DENSE FOG ADVISORY REMAINS IN EFFECT FOR MOST OF NORTH AND
CENTRAL GEORGIA...INCLUDING THE ATLANTA METRO FOR WIDESPREAD
VISIBILITY BELOW ONE MILE AT TIMES INTO THIS MORNING. MOTORISTS
ARE URGED TO USE GREAT CAUTION.

ANOTHER WAVE OF RAIN AND POSSIBLE ISOLATED EMBEDDED THUNDERSTORMS
WILL CONTINUE TO SPREAD ACROSS NORTH AND CENTRAL GEORGIA TODAY.
RAIN MAY BE LOCALLY HEAVY AT TIMES WITH SOME MINOR FLOODING
POSSIBLE. THERE IS THE POSSIBILITY THAT A FEW THUNDERSTORMS MAY
BECOME STRONG TO SEVERE MAINLY THIS AFTERNOON AND TONIGHT WITH AN
ISOLATED TORNADO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

MULTIPLE ROUNDS OF RAIN...LOCALLY HEAVY...ARE POSSIBLE ACROSS THE
AREA THROUGH CHRISTMAS DAY WHICH WILL CONTINUE THE FLOOD THREAT.
ADDITIONAL RAINFALL AMOUNTS THROUGH THURSDAY COULD REACH TWO TO
FOUR INCHES...WITH SOME LOCATIONS POSSIBLY REACHING FIVE INCHES.
THERE IS THE POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS
THURSDAY AS AN UNSEASONABLY WARM AND UNSTABLE REMAINS ACROSS MUCH
OF CENTRAL AND NORTH GEORGIA. AT THIS TIME...DAMAGING WIND IS THE
PRIMARY THREAT BUT ONE OR TWO BRIEF TORNADOES AND EVEN HAIL REMAIN
A POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 10:34 PM ESTDense Fog AdvisoryFFCBaldwin, Banks, Barrow, Bibb, Bleckley, Butts and 64 more11 hr
Dec 22, 11:11 PM ESTRiver Flood WarningFFCWashington, Wilkinson6 days
Dec 23, 4:37 AM ESTRiver Flood WarningFFCBibb, Crawford, Houston, Peach4 days
Dec 23, 8:29 AM ESTSpecial Weather StatementFFCBibb, Crawford, Jones, Monroe46 min
Dec 23, 9:48 AM ESTSpecial Weather StatementFFCTaliaferro, Wilkes27 min
Dec 23, 12:35 PM ESTRiver Flood WarningFFCWilkes24 hr
Dec 23, 5:05 PM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson55 hr

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.